# SDR ASAA2013051794835

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 1,533 hours, 510 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS08879
- Condition: Failed
- Location: Throttle Stand
- Part time: 1,545 hours, 516 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARM SWITCH DOES NOT STAY IN ARMED POSITION.  ACFT GROUNDED.  CONFIRMED FAULT DURING SERVO MOTOR TEST FAULTED SERVO NR 1 MSG22-31780.  REPLACED AUTOTHROTTLE SERVO MOTOR WITH SERVICEABLE ONE.  ACCOMPLISHED SERVO MOTOR INST TEST, TEST PASSES REF MM 22-31-91-400-801.
